# SDR AUS20011199

- Difficulty date: April 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: BACF8A06EN0700B
- Condition: Leaking
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TILT ACTUATOR HYDRAULIC HOSE LEAKING.
